# SDR SWIA971584

- Difficulty date: October 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N291SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120318
- Engine: Pwa PW118B
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 38E966A
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: M
- Precautionary procedure: E, A

## Discrepancy

EN ROUTE FROM FAT TO SFO, DUCT LEAK LIGHT FOR LEFT ENGINE CAME ON.  LIGHT STAYED ON FOLLOWING QRH PROCEDURES.  SHUT DOWN LEFT ENGINE AND MADE AN DIVERTED TO MOD.  LEFT PRESSURE REGULATOR FOUND BAD, ALONG WITH TWO BAD SENSORS.  DUCT SENSORS REPLACED.  REMOVED AND REPLACED LEFT PRESSURE REGULATOR.  RAN ENGINE AT POWER FOR SEVERAL MINUTES.  PERFORMED TEST FLIGHT.  NO DUCT LEAKS.  OPS CHECKS GOOD.
